A characterization of claw-free CIS graphs and new results on the order of CIS graphs
; Gutierrez, Marisa
; Milanic, Martin Fecha
2019
Editorial
Elsevier Science
Revista
Título del libro
Nombre del evento
Lagos 2019, the tenth Latin and American Algorithms, Graphs and Optimization Symposium
Fecha del evento
2019-06-02
Institución organizadora
Latin and American Algorithms, Graphs and Optimization Symposium
ISSN
1571-0653
eISSN
ISBN
Idioma
Inglés
Tipo del evento
Simposio
Clasificación temática
Palabras clave
Resumen
A graph is CIS if every maximal clique interesects every maximal stable set. Currently, no good characterization or recognition algorithm for the CIS graphs is known. We characterize graphs in which every maximal matching saturates all vertices of degree at least two and use this result to give a structural, efficiently testable characterization of claw-free CIS graphs. We answer in the negative a question of Dobson, Hujdurović, Milanič, and Verret [Vertex-transitive CIS graphs, European J. Combin. 44 (2015) 87–98] asking whether the number of vertices of every CIS graph is bounded from above by the product of its clique and stability numbers. On the positive side, we show that the question of Dobson et al. has an affirmative answer in the case of claw-free graphs.
Colecciones
Aprobación
Revisión
Complementado por
Referenciado por
Licencia Creative Commons
Excepto donde se indique lo contrario, la licencia de este ítem se describe como by-nc-nd
